# SDR QXEA2021010400001

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 31,861 hours, 34,076 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET IN THE FORWARD EXIT AREA IS COMING LOOSE.  FA REPORTS IT`S A TRIPPING HAZARD.  REMOVED FROM SERVICE.  SECURED FORWARD EXIT ROW CARPET NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
